# SDR DL75K050597

- Difficulty date: October 6, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 20,730 hours, 8,940 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT BATTERY AT L4 DOOR INOP.  REPLACED BATTERY, FLASHLIGHT CHECK OK.
